Keyword : cyclic vector multiplication algorithm


Cyclic Vector Multiplication Algorithm and Existence Probability of Gauss Period Normal Basis
Kenta NEKADO Yasuyuki NOGAMI Hidehiro KATO Yoshitaka MORIKAWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/01/01
Vol. E94-A  No. 1 ; pp. 172-179
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Mathematics
Keyword: 
extension fieldGauss period normal basisall one polynomial fieldcyclic vector multiplication algorithm
 Summary | Full Text:PDF